A new construction of p-adic L-functions attached to certain elliptic curves with complex multiplication
Annales de l'Institut Fourier, Tome 36 (1986) no. 4, pp. 31-68.

Dans cet article nous utilisons les résultats de notre article précédent sur l’interpolation p-adique des dérivées logarithmiques des groupes formels dans le but de construire des fonctions L p-adiques attachées à certaines courbes elliptiques à multiplication complexe. Nos résultats portent notamment sur les courbes à réduction supersingulière.

In this paper we apply the results of our previous article on the p-adic interpolation of logarithmic derivatives of formal groups to the construction of p-adic L-functions attached to certain elliptic curves with complex multiplication. Our results are primarily concerned with curves with supersingular reduction.

@article{AIF_1986__36_4_31_0,
     author = {Boxall, John L.},
     title = {A new construction of ${p}$-adic $L$-functions attached to certain elliptic curves with complex multiplication},
     journal = {Annales de l'Institut Fourier},
     pages = {31--68},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {36},
     number = {4},
     year = {1986},
     doi = {10.5802/aif.1068},
     mrnumber = {88c:11036},
     zbl = {0608.14015},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_1986__36_4_31_0/}
}
Boxall, John L. A new construction of ${p}$-adic $L$-functions attached to certain elliptic curves with complex multiplication. Annales de l'Institut Fourier, Tome 36 (1986) no. 4, pp. 31-68. doi : 10.5802/aif.1068. https://aif.centre-mersenne.org/item/AIF_1986__36_4_31_0/

[1] J. L. Boxall, p-adic Interpolation of Logarithmic Derivatives Associated to Certain Lubin-Tate Formal Groups, Ann. Inst. Fourier, Grenoble, 36, 3 (1986), to appear. | Numdam | MR 88f:11113 | Zbl 0587.12007

[2] J. L. Boxall, On p-adic L-functions Attached to Elliptic Curves with Complex Multiplication (to appear).

[3] A. Brumer, On the Units of Algebraic Number Fields, Mathematika, 14 (1967), 121-124. | MR 36 #3746 | Zbl 0171.01105

[4] J. Coates and C. Goldstein, Some Remarks on the Main Conjecture for Elliptic Curves with Complex Multiplication, Amer J. Math., 105 (1983), 337-366. | MR 85d:11100 | Zbl 0524.14023

[5] J. Coates and A. Wiles, On the Conjecture of Birch and Swinnerton-Dyer, Inventiones Math., 39 (1977), 223-251. | MR 57 #3134 | Zbl 0359.14009

[6] J. Coates and A. Wiles, On p-adic L-functions and Elliptic Units, J. Austral. Math. Soc., ser. A, 26 (1978), 1-25. | MR 80a:12007 | Zbl 0442.12007

[7] R. Damerell, L-functions of Elliptic Curves with Complex Multiplication, Acta Arith., 17 (1970), 287-301. | MR 44 #2758 | Zbl 0209.24603

[8] R. Gillard and G. Robert, Groupes d'Unités Elliptiques, Bull. Soc. Math. France, 107 (1979), 305-317. | Numdam | MR 81c:12009 | Zbl 0434.12003

[9] C. Goldstein and N. Schappacher, Séries d'Eisenstein et Fonctions L de Courbes Elliptiques à Multiplication Complexe, Crelle's J., 327 (1981), 184-218. | MR 82m:12007 | Zbl 0456.12007

[10] K. Iwasawa, Lectures on p-adic L-functions, Annals of Math. Studies, 74 P.U.P. (1972). | MR 50 #12974 | Zbl 0236.12001

[11] E. E. Kummer, Ùber eine allgemeine Eigenschaft der rationale Entwicklungs coefficienten einer bestimmten Gattung analysischer Functionen, Crelle's J., 41 (1851), 368-372, (= Collected Works vol. 1, pp. 358-362 Springer-Verlag (1975)).

[12] T. Kubota and H. W. Leopoldt, Eine p-adische Theorie der Zetawerte, Crelle's J., 214/215 (1964), 328-339. | MR 29 #1199 | Zbl 0186.09103

[13] N. Katz, p-adic Interpolation of Real-Analytic Eisenstein Series, Annals of Math., 104 (1976), 459-571. | MR 58 #22071 | Zbl 0354.14007

[14] N. Katz, The Eisenstein Measure and p-adic Interpolation, Amer. J. Math., 99 (1977), 238-311. | MR 58 #5602 | Zbl 0375.12022

[15] N. Katz, Formal Groups and p-adic Interpolation, Astérisque, 41-42 (1977), 55-65. | MR 56 #319 | Zbl 0351.14024

[16] N. Katz, Divisibilities, Congruences and Cartier Duality, J. Fac. Sci. Univ. Tokyo, Ser. 1A, 28 (1982), 667-678. | Zbl 0559.14032

[17] S. Lang, Elliptic Functions, Addison Wesley (1973). | MR 53 #13117 | Zbl 0316.14001

[18] H. W. Leopoldt, Eine p-adische Theorie der Zetawerte II, Crelle's J., 274/275 (1975), 224-239. | MR 52 #351 | Zbl 0309.12009

[19] S. Lichtenbaum, On p-adic L-functions Associated to Elliptic Curves, Inventiones Math., 56 (1980), 19-55. | MR 81j:12013 | Zbl 0425.12017

[20] J. Lubin, One-Parameter Formal Lie Groups over p-adic Integer Rings, Annals of Math., 80 (1964), 464-484. | MR 29 #5827 | Zbl 0135.07003

[21] B. Mazur and P. Swinnerton-Dyer, Arithmetic of Weil Curves, Inventiones Math., 25 (1974), 1-61. | MR 50 #7152 | Zbl 0281.14016

[22] B. Mazur and A. Wiles, Class fields of Abelian extensions of Q, Invent. Math., 76 (1984), 179-330. | MR 85m:11069 | Zbl 0545.12005

[23] G. Robert, Unités Elliptiques, Bull. Soc. Math. France, Mémoire 36 (1973). | Numdam | Zbl 0314.12006

[24] K. Rubin, Congruences for Special Values of L-functions of Elliptic Curves with Complex Multiplication, Invent. Math., 71 (1983), 339-364. | MR 84h:12018 | Zbl 0513.14012

[25] J.-P. Serre, Formes Modulaires et Fonction Zêta p-adiques, in Springer Lecture Notes in Math., 350 (1973), 191-268. | MR 53 #7949a | Zbl 0277.12014

[26] J.-P. Serre and J. Tate, Good Reduction of Abelian Varieties, Annals of Math., 88 (1968), 492-517. | MR 38 #4488 | Zbl 0172.46101

[27] E. De Shalit, Ph. D. Thesis, Princeton University (1984).

[28] J. Tate, p-divisible Groups, Proc. Conf. on Local Fields, Ed. T. Springer, Springer-Verlag (1967), 158-183. | MR 38 #155 | Zbl 0157.27601

[29] M. M. Vishik and J. Manin, p-adic Hecke Series of Imaginary Quadratic Fields, Math. USSR Sbornik, 24 (1974), 345-371. | Zbl 0329.12016

[30] L. Washington, Introduction to Cyclotomic Fields, Graduate Texts in Math., Springer-Verlag (1982). | MR 85g:11001 | Zbl 0484.12001

[31] A. Weil, Elliptic Functions According to Eisenstein and Kronecker, Springer-Verlag (1976). | MR 58 #27769a | Zbl 0318.33004

[32] R. Yager, On the Two-Variable p-adic L-function, Annals of Math., 115 (1982), 411-449. | MR 84b:14020 | Zbl 0496.12010

[33] R. Yager, p-adic Measures on Galois Groups, Inventiones Math., 76 (1984), 331-343. | MR 86b:11045 | Zbl 0555.12006